# SDR QXEA0002325

- Difficulty date: August 11, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- RIGHT HAND FUSELAGE HAS DENT BETWEEN STRINGER 29 AND 30 AT STATION X182.00.  REPAIRED IAW HORIZON AIR EA 9-53-561 AND DHC-8 SRM 51-00-05.
